# SDR UPS99229146

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT LOWER CARGO DOOR FORWARD HINGE CRACKED OFF DOOR. REPLACED FWD FITTING AND CHECKED GAPS AND CLEARANCES PER M/M 52-31-01, OPS CHECK GOOD (P/N 19667-4) ON, OFF (P/N 6-19667-3A) TAG 21956.
